# SDR J7SA2025111000460

- Difficulty date: October 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 16,978 hours, 10,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00811
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL ON DESCENT ACCOMPANIED BY VERY WARM AIR. AIRCRAFT LANDED WITHOUT INCIDENT AT KSSI. AFTER LANDING, CREW RECEIVED AMBER PACK TEMP HIGH CAS ON SYNOPTIC. REPLACED AIR CYCLE MACHINE. PERFORMED SUCCESSFUL OPS CHECK AND LEAK CHECK IAW CH 300 AMM 21-52-13.
